# SDR DALA2022121408106

- Difficulty date: November 5, 2019
- Submitted: March 15, 2023
- Operation: Air carrier
- Make and model: Doug DC-9
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 20414440407
- Part serial: 09908
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: RIBBON CABLE INCORRECTLY ROUTED AND SECURED - REMOVED, REROUTED AND SECURED CABLE. LOOSE AND MISSING CHASSIS AND WAVEGUIDE HARDWARE - REPLACED AND SECURED ALL HARDWARE. AZIMUTH MECHANICAL STOP DAMAGED - REPAIRED STOP. CLEANED AND LUBRICATED MOTORS AND DRIVES GEARS. CA: REPAIRED IAW OEM CMM 34-41-11 REV 018 DTD 05/26/2020.
